# SDR 2008UALA05984

- Difficulty date: October 4, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 46,573 hours, 5,663 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 47H EEL LIGHTS ARE DAMAGED.  REPLACED EEL LAMP.  OP CHECK NORMAL.
